# SDR 95ZZZX4308

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N70MC
- Make and model: Cessna 421B
- Aircraft serial: 421B0622
- System (JASC): 2730 · Elevator Control System
- Part: Fork Assy
- Part number: 51152151
- Condition: Cracked
- Location: Elev Attach
- Part time: 4,856 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN FORK END AT ELEVATOR ATTACH POINT.  CRACK RADIATED FROM THREADS AND ALONG THE BOTTOM.  THE CRACK WAS NOT VISABLE UNTIL ROD REMOVED FOR OTHER MAINTENANCE.
